# SDR HEEA079154

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,626 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Condition: Corroded
- Location: Swashplate
- Component: Swashplate
- Component part number: 406010401117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SWASHPLATE PITCH CONTROL LINK CORRODED.
